# SDR VTZA97622

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 892
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxy Mask
- Part number: K380551
- Condition: Deployed
- Location: Cabin
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6167 - RDU-IAD - DURING DESCENT, AIRCRAFT MADE AN SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS ROW 1BC OXYGEN MASKS DEPLOYED.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REINSTALLED OXYGEN MASKS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
